Asymptotic Statistical Properties Of The Neoclassical Optimal Growth Model
The standard one-sector stochastic optimal growth model is shown to be not just ergodic but geometrically ergodic. In addition, it is proved that the time series generated by the optimal path satisfy the Law of Large Numbers and the Central Limit Theorem.
|Date of creation:||2004|
|Contact details of provider:|| Postal: Department of Economics, The University of Melbourne, 4th Floor, FBE Building, Level 4, 111 Barry Street. Victoria, 3010, Australia|
Phone: +61 3 8344 5355
Fax: +61 3 8344 6899
Web page: http://fbe.unimelb.edu.au/economics
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- John Stachurski, 2003.
"Stochastic growth: asymptotic distributions,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 21(4), pages 913-919, 06.
- repec:rus:cemicf:358 is not listed on IDEAS
- Binder, Michael & Pesaran, M Hashem, 1999. "Stochastic Growth Models and Their Econometric Implications," Journal of Economic Growth, Springer, vol. 4(2), pages 139-83, June.
- Flam, S.D. & Evstigneev, I.V., 1997. "The Turnpike Property and the Central Limit Theorem in Stochastic Models of Economic Dynamics," Norway; Department of Economics, University of Bergen 171, Department of Economics, University of Bergen.
- Darrell Duffie & Kenneth J. Singleton, 1990.
"Simulated Moments Estimation of Markov Models of Asset Prices,"
NBER Technical Working Papers
0087, National Bureau of Economic Research, Inc.
- Duffie, Darrell & Singleton, Kenneth J, 1993. "Simulated Moments Estimation of Markov Models of Asset Prices," Econometrica, Econometric Society, vol. 61(4), pages 929-52, July.
- Amir, R. & Evstigneev, I. V., 2000. "A functional central limit theorem for equilibrium paths of economic dynamics," Journal of Mathematical Economics, Elsevier, vol. 33(1), pages 81-99, February.
- Stachurski, John, 2002.
"Stochastic Optimal Growth with Unbounded Shock,"
Journal of Economic Theory,
Elsevier, vol. 106(1), pages 40-65, September.
- Mirman, Leonard J, 1972. "On the Existence of Steady State Measures for One Sector Growth Models with Uncertain Technology," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(2), pages 271-86, June.
- Manuel S. Santos & Adrian Peralta-Alva, 2003.
"Accuracy of Simulations for Stochastic Dynamic Models,"
666156000000000264, UCLA Department of Economics.
- Manuel S. Santos & Adrian Peralta-Alva, 2005. "Accuracy of Simulations for Stochastic Dynamic Models," Econometrica, Econometric Society, vol. 73(6), pages 1939-1976, November.
- Peralta Alva, Adrián & Santos, Manuel S., 2003. "Accuracy of simulations for stochastic dynamic models," UC3M Working papers. Economics we034615, Universidad Carlos III de Madrid. Departamento de Economía.
- Binder, M. & Pesaran, M.H., 1996. "Stochastic Growth," Cambridge Working Papers in Economics 9615, Faculty of Economics, University of Cambridge.
- Mirman, Leonard J. & Zilcha, Itzhak, 1975. "On optimal growth under uncertainty," Journal of Economic Theory, Elsevier, vol. 11(3), pages 329-339, December.
When requesting a correction, please mention this item's handle: RePEc:mlb:wpaper:898. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Katherine Perez)
If references are entirely missing, you can add them using this form.